# SDR AALA202512193934

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 72,671 hours, 36,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 24ABC. MAINTENANCE SEAT HARNESS #26-3351-3-0022 PER ESPM 20-33-00, 20-33-30, OP CK NORMAL PER MM 33-51-19.
